RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 3, Pages 31–41 (Mi ivm8443)  

This article is cited in 1 scientific paper (total in 1 paper)

Bisectorial operator pencils and the problem of bounded solutions

A. V. Pechkurov

Chair of Mathematical Methods of Operational Research, Voronezh State University, Voronezh, Russia

Abstract: We consider a linear differential equation unresolved with respect to the derivative. We assume that the spectrum of the corresponding pencil is contained in two sectors. We study the unique existence of a bounded solution for any bounded free term.

Keywords: bisectorial operator pencil, boundary value problem, Green function.

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:3, 26–35

Bibliographic databases:

UDC: 517.986
Received: 05.03.2011

Citation: A. V. Pechkurov, “Bisectorial operator pencils and the problem of bounded solutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 3, 31–41; Russian Math. (Iz. VUZ), 56:3 (2012), 26–35

Citation in format AMSBIB
\Bibitem{Pec12}
\by A.~V.~Pechkurov
\paper Bisectorial operator pencils and the problem of bounded solutions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 3
\pages 31--41
\mathnet{http://mi.mathnet.ru/ivm8443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076516}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 3
\pages 26--35
\crossref{https://doi.org/10.3103/S1066369X1203005X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862678643}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8443
  • http://mi.mathnet.ru/eng/ivm/y2012/i3/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pechkurov, “An Example in the Theory of Bisectorial Operators”, Math. Notes, 97:2 (2015), 243–248  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:161
    Full text:32
    References:39
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019